# SDR SWIA201232350

- Difficulty date: November 27, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 25,057 hours, 20,642 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB HAS CRACK AT TOP OF LINTEL FITTING.  (C-CHECK)  REPAIRED FS 621 LINTEL IAW REO.
